# SDR DL73E971259

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: B540DDFS464
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM JAMMED IN FLT AT 2 DEGS NOSE DOWN TRIM.  FOUND CROSSOVER SHAFT AND BEARINGS SEVERLY DAMAGED.  REPLACED SHAFT, BEARINGS AND STAB TRIM SPROCKET PER M/M, CKS NML.
